Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1959, Volume 27, Issue 4

Stability of Equilibrium by the Brown-von Neumann Differential Equation<654:SOEBTB>2.0.CO;2-L
p. 654-671

Hukukane Nikaido

This paper extends the results of Brown and von Neumann [3] to elucidate their significance in the study of the dynamic stability of a competitive market mechanism.

Log In To View Full Content

Journal News